# SDR COM31096

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6140 · Propeller Indication System
- Part: Rpm Indicator
- Part number: 522792
- Condition: Defective
- Location: Rt Prop
- Part time: 16,663 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER RPM INDICATION IS NOT INDICATING PROPERLY.  REPLACED THE RT RPM INDICATOR.
